Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 61, Number 1, 2011

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD

Filiform color Lie superalgebras
pp. 8-17(10)
Authors: Khakimdjanov, Y.; Navarro, R. M.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Harmonic morphisms and bicomplex manifolds
pp. 46-61(16)
Authors: Baird, P.; Wood, J. C.

Favourites:
ADD
Favourites:
ADD

A nonlocal Poisson bracket of the sine-Gordon model
pp. 85-94(10)
Author: Mikhailov, A.

Favourites:
ADD

*-compatible connections in noncommutative Riemannian geometry
pp. 95-124(30)
Authors: Beggs, E. J.; Majid, S.

Favourites:
ADD

The local zeta function for symmetric spaces of non-compact type
pp. 125-136(12)
Authors: Godoy, T. F.; Miatello, R. J.; Williams, F. L.

Favourites:
ADD

On the topological reduction from the affine to the orthogonal gauge theory of gravity
pp. 137-150(14)
Authors: Sobreiro, R. F.; Vasquez Otoya, V. J.

Favourites:
ADD

A new limit for the noncommutative space-time parameter
pp. 151-156(6)
Authors: Moumni, M.; BenSlama, A.; Zaim, S.

Favourites:
ADD

Naturally reductive pseudo-Riemannian spaces
pp. 157-171(15)
Author: Ovando, G. P.

Favourites:
ADD

Spinor Green's functions via spherical means on products of space forms
pp. 180-190(11)
Authors: Enciso, A.; Kamran, N.

Favourites:
ADD

Comparing two approaches to the K-theory classification of D-branes
pp. 191-212(22)
Authors: Ferrari Ruffino, F.; Savelli, R.

Favourites:
ADD

Gromov-Witten invariants and rational curves on Grassmannians
pp. 213-216(4)
Author: Lopez Martin, A.

Favourites:
ADD

Universal overgroup
pp. 217-229(13)
Authors: Arnal, D.; Selmi, M.; Zergane, A.

Favourites:
ADD

The Hopf superalgebra of AdS/CFT
pp. 230-236(7)
Author: Torrielli, A.

Favourites:
ADD

Minimal Lagrangian surfaces in the tangent bundle of a Riemannian surface
pp. 237-247(11)
Authors: Anciaux, H.; Guilfoyle, B.; Romon, P.

Favourites:
ADD

Differential geometry of the Z3-graded quantum supergroup GLq,j(1|1)
pp. 260-269(10)
Authors: Celik, S.; Yasar, E.

Favourites:
ADD

Geometric realizations, curvature decompositions, and Weyl manifolds
pp. 270-275(6)
Authors: Gilkey, P.; Nikcevic, S.; Simon, U.

Favourites:
ADD

The homogeneous coordinate ring of the quantum projective plane
pp. 276-289(14)
Authors: Khalkhali, M.; Moatadelro, A.

Favourites:
ADD

Symmetries of sub-Riemannian surfaces
pp. 290-308(19)
Authors: Arteaga B., J. R.; Malakhaltsev, M. A.

Favourites:
ADD

Existence of parallel sections of a vector bundle
pp. 309-311(3)
Author: Atkins, R.

Favourites:
ADD

Uniqueness of balanced metrics on holomorphic vector bundles
pp. 312-316(5)
Authors: Loi, A.; Mossa, R.

Favourites:
ADD

Noncommutative geometric spaces with boundary: Spectral action
pp. 317-332(16)
Authors: Chamseddine, A. H.; Connes, A.

Favourites:
ADD

Singular densities, test particles and generalized Hamiltonian systems in general relativity
pp. 333-341(9)
Authors: Barone, F.; Facchi, P.; Tulczyjew, W. M.

Favourites:
ADD

The theorem of Schur in the Minkowski plane
pp. 342-346(5)
Author: Lopez, R.

Favourites:
ADD
Favourites:
ADD

Generalized holomorphic bundles and the B-field action
pp. 352-362(11)
Author: Hitchin, N.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more